# SDR SWIA201642691

- Difficulty date: September 19, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 26,231 hours, 16,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY PLATFORM NEXT TO ADG RESTOW HYDRAULIC PUMP IS CRACKED.   REPAIRED THE RH TRU BAY FLOOR IAW REO.
